UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Adaptive control-based Barrier Lyapunov Functions for a class of stochastic nonlinear systems with full state constraints Journal article
AUTOMATICA, 2018,Volume: 87,Page: 83-93
Authors:  Liu, Yan-Jun;  Lu, Shumin;  Tong, Shaocheng;  Chen, Xinkai;  Chen, C. L. Philip;  Li, Dong-Juan
Favorite  |  View/Download:26/0  |  Submit date:2018/10/30
Barrier Lyapunov Functions  Full state constraints  Uncertain nonlinear stochastic systems  Adaptive control